# SDR SWAA2022020991316

- Difficulty date: February 6, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; AFT. SCUFF PLATE (NET ATTACH POINT) BS 847; RBL 20; CORRODED. / REPLACED ACB; AFT. SCUFF PLATE BS847; RBL 20 IAW 737 AIPC 25-52-01-02 REV. 81. NEW PART SWACFE7251465 PO # 671751/1 TO BE INSTALLED ON CUSTOMER CARD NUMBER: JPANEL-141-CLOSE.
